Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 248, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 4, 2011, 6:47 PM MDT for 4 counties in North Dakota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 6:47 PM MDT (00:47 UTC)
- Expired
- Aug 4, 2011, 7:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Billings County, ND, Golden Valley County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 208 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 4:49 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS53 KBIS 050047
SVRBIS
NDC007-033-087-089-050145-
/O.NEW.KBIS.SV.W.0248.110805T0047Z-110805T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM MDT THU AUG 4 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHEASTERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
EXTREME SOUTHWESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 745 PM MDT
* AT 640 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF SENTINEL BUTTE...OR
25 MILES EAST OF WIBAUX...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MEDORA...ALPHA...THREE V CROSSING AND FRYBURG.
THOSE TRAVELING ON INTERSTATE 94 BETWEEN MILE MARKERS 33 AND 9 WILL
BE IN THE PATH OF THIS DANGEROUS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4684 10317 4652 10318 4643 10356 4654 10384
4685 10386 4700 10368
TIME...MOT...LOC 0045Z 314DEG 22KT 4684 10366
WIND...HAIL 70MPH 1.00IN
$$
HAMILTON4 follow-up statements
127
WWUS53 KBIS 050109
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT THU AUG 4 2011
NDC007-033-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-STARK ND-
709 PM MDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTHERN SLOPE...SOUTHEASTERN GOLDEN VALLEY AND
SOUTHWESTERN BILLINGS COUNTIES UNTIL 745 PM MDT...
AT 704 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 10 MILES SOUTH OF MEDORA...OR 33 MILES SOUTHEAST
OF WIBAUX...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
THREE V CROSSING AND FRYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4684 10317 4652 10318 4643 10356 4654 10384
4685 10386 4700 10368
TIME...MOT...LOC 0107Z 316DEG 21KT 4676 10354
WIND...HAIL 70MPH 1.00IN
$$
HAMILTON428
WWUS53 KBIS 050127
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT THU AUG 4 2011
NDC007-033-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-GOLDEN VALLEY ND-SLOPE ND-STARK ND-
727 PM MDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTH CENTRAL SLOPE...CENTRAL GOLDEN VALLEY AND
SOUTH CENTRAL BILLINGS COUNTIES UNTIL 745 PM MDT...
AT 722 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 14 MILES SOUTHWEST OF FRYBURG...OR 34 MILES WEST OF
DICKINSON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN SLOPE...EXTREME SOUTHWESTERN
STARK AND SOUTHERN BILLINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OF OVER 70
MPH. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4647 10354 4656 10378 4680 10379 4693 10361
4684 10317 4652 10318
TIME...MOT...LOC 0127Z 316DEG 21KT 4668 10342
WIND...HAIL 70MPH <.75IN
$$
HAMILTON320
WWUS53 KBIS 050142
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT THU AUG 4 2011
NDC033-050151-
/O.CAN.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
GOLDEN VALLEY ND-
742 PM MDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOLDEN VALLEY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
4662 10361 4676 10361
TIME...MOT...LOC 0141Z 316DEG 21KT 4662 10334
$$
NDC007-087-089-050145-
/O.CON.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-SLOPE ND-STARK ND-
742 PM MDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHWESTERN STARK...NORTH CENTRAL SLOPE AND SOUTH CENTRAL BILLINGS
COUNTIES UNTIL 745 PM MDT...
AT 736 PM MDT...DOPPLER RADAR REPORTED A SEVERE THUNDERSTORM
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 11 MILES NORTH OF AMIDON...OR 32 MILES NORTH OF
BOWMAN...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN SLOPE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 70 MPH.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
4662 10361 4676 10361
TIME...MOT...LOC 0141Z 316DEG 21KT 4662 10334
WIND...HAIL 70MPH <.75IN
$$
HAMILTON490
WWUS53 KBIS 050147
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT THU AUG 4 2011
NDC007-087-089-050156-
/O.EXP.KBIS.SV.W.0248.000000T0000Z-110805T0145Z/
BILLINGS ND-SLOPE ND-STARK ND-
747 PM MDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN STARK...
NORTH CENTRAL SLOPE AND SOUTH CENTRAL BILLINGS COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER GUSTY
WINDS...DEADLY CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN CAN BE
EXPECTED WITH THIS THUNDERSTORM.
LAT...LON 4687 10342 4684 10317 4656 10318 4654 10353
4662 10361 4676 10361
TIME...MOT...LOC 0142Z 316DEG 21KT 4662 10333
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 5:24 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 4, 5:24 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 624 PM CDT THU AUG 4 2011 .UPDATE... SEVERE THUNDERSTORM WARNING ISSUED. && .DISCUSSION... ALL TEXT PRODUCTS WERE UPDATED TO INCLUDE THE SEVERE THUNDERSTORM WARNING THAT IS NOW IN EFFECT. MOST UNSTABLE CAPE VALUES FROM 1000 TO 2000 J/KG AND 0-6 KM BULK SHEAR AROUND 40 KNOTS IS SUPPORTING SUPERCELLS IN EASTERN MONTANA THANKS TO MODEST HEIGHT FALLS ASSOCIATED WITH AN UPPER LEVEL SPEED MAX COMBINED WITH WEAK SURFACE FRONTAL CONVERGENCE. LOOK FOR SEVERE POTENTIAL TO LESSEN QUICKLY NEAR SUNSET AS DIURNAL COOLING SETS IN. && .AVIATION... SEVERE THUNDERSTORMS IN EASTERN MONTANA WILL MOVE INTO THE AREA AND IMPACT KDIK FROM 01 UTC TO 04 UTC. VFR CONDITIONS WILL PREVAIL AT OTHER AERODROMES UNTIL LATE FRIDAY AFTERNOON...WHEN ANOTHER ROUND OF SEVERE THUNDERSTORMS MOVES THROUGH THE REGION. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && SCHECK
Hazardous weather outlook, Aug 4, 5:10 PM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 610 PM CDT THU AUG 4 2011 NDZ001>005-012-013-020-022-023-025-034>037-042-045>048-050-051- 052315- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-OLIVER- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 610 PM CDT THU AUG 4 2011 /510 PM MDT THU AUG 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONGER SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON FRIDAY. THIS WILL PRODUCE SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE SEVERE. IN ADDITION...THESE STORMS MAY PRODUCE VERY HEAVY RAINFALL. THE THREAT OF HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT FRIDAY AND INTO SATURDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY EVENING. NDZ009>011-017>019-021-031>033-040-041-043-044-052315- WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 610 PM CDT THU AUG 4 2011 /510 PM MDT THU AUG 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BEFORE SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONGER SYSTEM WILL MOVE INTO THE NORTHERN PLAINS ON FRIDAY. THIS WILL PRODUCE SHOWERS AND THUNDERSTORMS...SOME WHICH MAY BE SEVERE. IN ADDITION...THESE STORMS MAY PRODUCE VERY HEAVY RAINFALL. THE THREAT OF HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT FRIDAY AND INTO SATURDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 800-247-0212. SCHECK
In the hours before
Special weather statement, Aug 4, 4:17 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 517 PM CDT THU AUG 4 2011 NDZ017-018-031>033-040-041-043-044-042330- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 517 PM CDT THU AUG 4 2011 /417 PM MDT THU AUG 4 2011/ ...SCATTERED SEVERE STORMS POSSIBLE LATE THIS AFTERNOON INTO EARLY THIS EVENING OVER WEST CENTRAL AND SOUTHWEST NORTH DAKOTA... THUNDERSTORMS NOW DEVELOPING OVER EAST CENTRAL AND SOUTHEAST MONTANA WILL CONTINUE TO MOVE EAST INTO PORTIONS OF WEST CENTRAL AND SOUTHWEST NORTH DAKOTA OVER THE NEXT SEVERAL HOURS. CONSIDERABLE UNCERTAINTY EXISTS AS TO WHERE THESE STORMS WILL EVENTUALLY TRACK. THUNDERSTORMS ARE EXPECTED TO DECREASE IN AERIAL COVERAGE AND INTENSITY LATER THIS EVENING AFTER SUNSET. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS WITH THE STRONGER STORMS. IF THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS. STAY TUNED FOR FUTURE STATEMENTS. NH/TWH
Local storm report, Aug 4, 6:16 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST BEACH 46.92N 104.00W
08/04/2011 M61 MPH GOLDEN VALLEY ND AWOS
SUSTAINED WINDS AT 39 MPH.
&&
NHEINERTLocal storm report, Aug 4, 6:23 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
723 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST BEACH 46.92N 104.00W
08/04/2011 E68 MPH GOLDEN VALLEY ND AMATEUR RADIO
ROOF BLOWN OFF OF HOUSE.
&&
JTAEGERLocal storm report, Aug 4, 6:24 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM NON-TSTM WND GST BEACH 46.92N 104.00W
08/04/2011 M72 MPH GOLDEN VALLEY ND AWOS
SUSTAINED WINDS AT 60 MPH.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:59 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Aug 5, 12:00 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 37 min |
| Aug 5, 1:59 AM MDT | Areal Flood Advisory | BIS | Sheridan, Wells | 6 hr |
| Aug 5, 11:18 AM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 6 hr |
| Aug 5, 1:19 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Aug 5, 1:26 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 29 min |
| Aug 5, 2:18 PM MDT | Flash Flood Warning | BIS | Billings, Dunn, Stark | 6 hr |
| Aug 5, 2:44 PM MDT | Flash Flood Warning | BIS | Billings, Golden Valley, Slope | 2 hr |
| Aug 5, 2:51 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 54 min |
| Aug 5, 3:13 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 47 min |
| Aug 5, 3:45 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 60 min |
| Aug 5, 3:59 PM MDT | Flash Flood Warning | BIS | Stark | 6 hr |
| Aug 5, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 67 min |
| Aug 5, 4:34 PM MDT | Tornado Warning | BIS | Morton | 26 min |
| Aug 5, 4:42 PM MDT | Areal Flood Advisory | BIS | Grant, Mercer, Morton, Oliver | 93 min |
| Aug 5, 5:04 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 41 min |
| Aug 5, 5:19 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 39 min |
| Aug 5, 5:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.